MathSciNet Relay Station
MathSciNet bibliographic data
MR1910264 32G20 (11F23 14J10 14J15 14K30 32M15 32Q45)
Allcock, Daniel; Carlson, James A.; Toledo, Domingo The complex hyperbolic geometry of the moduli space of cubic surfaces. J. Algebraic Geom. 11 (2002), no. 4, 659–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement